# SDR CA030107015

- Difficulty date: December 10, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Amd FALCON10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F10A751311
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) R/H ENGINE FLUCTUATING. OVERSHOOTING & CAUSING THROTTLE SPLIT IN ALTITUDE, LEAK CHECKED THE PRESSURE SENDING LINE FROM THE ENGINE COMPUTER TO THE ENGINE INLET PRESSURE & TEMPERATURE SENSOR (P2T2). FOUND LINE LEAKING IN PYLON. LINE WAS TOUCHING HARD AGAINST THE NR 2 HYDRAULIC PRESSURE LINE. P2 LINE REMOVED, FOUND LINE CHAFED THROUGH AND HYDRAULIC LINE WORN.BOTH LINES REPLACED.P2 SENSING LINE P/N F10A789108HYDRAULIC PARESSURE LINE P/N F10A751311
